# SDR SIMA20230127002

- Difficulty date: January 27, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: 17063701017
- Condition: Dented
- Location: Rib 11-12 Rh Ver
- Component: Skin Panel, Emb, 175
- Component part number: 17063701017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR RH SIDE OF VERTICAL STAB, THERE IS A DENT AT BETWEEN STGR 2 AND THE MID SPAR, RIB 11-12. C/A-ACCOMPLISHED VERTICAL STAB RH SKIN DENT REPAIR BETWEEN STGR 2 AND MID SPAR, RIB 11-12 IAW ERS-EJ-55MR-968.
